Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1586 Publications


2012 | Journal Article | LibreCat-ID: 54322
Hesse, Kerstin, and Robert S. Womersley. “Numerical Integration with Polynomial Exactness over a Spherical Cap.” Advances in Computational Mathematics 36 (2012): 451–83.
LibreCat
 

2012 | Book | LibreCat-ID: 51492
Hilgert, Joachim, and Ingrid Hilgert. Mathematik - Ein Reiseführer. Springer Spektrum, 2012.
LibreCat | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 37503
Kolb, Martin, and David Steinsaltz. “Quasilimiting Behavior for One-Dimensional Diffusions with Killing.” Annals of Probability 40, no. 1 (2012): 162–212. https://doi.org/10.1214/10-AOP623.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 34847
Klüners, Jürgen. “The Distribution of Number Fields with Wreath Products as Galois Groups .” International Journal of Number Theory 08, no. 03 (2012): 845–58. https://doi.org/10.1142/s1793042112500492.
LibreCat | DOI | arXiv
 

2012 | Journal Article | LibreCat-ID: 42797
Kirschmer, Markus. “A Normal Form for Definite Quadratic Forms over $\mathbb{F}_{q}[t]$.” Mathematics of Computation 81, no. 279 (2012): 1619–34. https://doi.org/10.1090/s0025-5718-2011-02570-6.
LibreCat | DOI
 

2012 | Book | LibreCat-ID: 44346
Burban, Igor, and B. Kreußler. Vector Bundles on Degenerations of Elliptic Curves and Yang-Baxter Equations. 1035th ed. Vol. 220. Memoirs of the American Mathematical Society, 2012. https://doi.org/10.1090/S0065-9266-2012-00654-X.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 44344
Burban, Igor, and O. Schiffmann. “On the Hall Algebra of an Elliptic Curve I.” Duke Mathematical Journal 161, no. 7 (2012): 1171–1231. https://doi.org/10.1215/00127094-1593263.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 44345
Burban, Igor, and T. Henrich. “Semi-Stable Vector Bundles on Elliptic Curves and the Associative Yang-Baxter Equation.” Journal of Geometry and Physics 62, no. 2 (2012): 312–329.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44347
Burban, Igor, and O. Schiffmann. “Two Descriptions of the Quantum Affine Algebra Uv(Sl2) via Hall Algebra Approach.” Glasgow Journal of Math. 54, no. 2 (2012): 283–307.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44348
Burban, Igor. “Frobenius Morphism and Vector Bundles on Cycles of Projective Lines.” Communications in Algebra 40, no. 8 (2012): 2983–2988.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 44343
Burban, Igor, and M. Kalck. “Singularity Category of a Non–Commutative Resolution of Singularities.” Advances in Mathematics 231, no. 1 (2012): 414–435.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 45765
Grummt, Robert, and Martin Kolb. “Essential Selfadjointness of Singular Magnetic Schrödinger Operators on Riemannian Manifolds.” Journal of Mathematical Analysis and Applications 388 (2012): 480–89. https://doi.org/10.1016/j.jmaa.2011.09.060.
LibreCat | DOI
 

2012 | Book Chapter | LibreCat-ID: 57436
Biehler, Rolf, Dani Ben-Zvi, Arthur Bakker, and Katie Makar. “Technology for Enhancing Statistical Reasoning at the School Level.” In Third International Handbook of Mathematics Education, edited by M. A. Clements, A. J. Bishop, C. Keitel, J. Kilpatrick, and F. K. S. Leung, 27th ed., 643–89. New York, NY: Springer New York, 2012. https://doi.org/10.1007/978-1-4614-4684-2_21.
LibreCat | DOI | Download (ext.)
 

2012 | Journal Article | LibreCat-ID: 57438
Biehler, Rolf, and Dave Pratt. “Research on the Reasoning, Teaching and Learning of Probability and Uncertainty.” ZDM 44, no. 7 (2012): 819–823.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 57440
Hofmann, T., and Rolf Biehler. “eFathom – eine Multimediale Einführung in die Werkzeugsoftware Fathom.” Stochastik in der Schule 32, no. 3 (2012): 14–19.
LibreCat
 

2012 | Journal Article | LibreCat-ID: 57437
Biehler, Rolf. “Stochastik in der Schule bedankt sich bei Heinz Althoff und Gerhard König.” Stochastik in der Schule 32, no. 3 (2012): 30–31.
LibreCat
 

2012 | Book (Editor) | LibreCat-ID: 57439
Biehler, Rolf, and D. Pratt, eds. Probability in Reasoning About Data and Risk. ZDM The International Journal on Mathematics Edu-Cation, 44(7) , 2012.
LibreCat
 

2012 | Book Chapter | LibreCat-ID: 57567
Biehler, Rolf, P. R. Fischer, R. Hochmuth, and Th. Wassong. “Self-Regulated Learning and Self Assessment in Online Mathematics Bridging Courses.” In Teaching Mathematics Online: Emergent Technologies and Methodologies, edited by A. A. Juan, M. A. Huertas, S. Trenholm, and C. Steegman. Hershey, PA: IGI Global, 2012. https://doi.org/10.4018/978-1-60960-875-0.ch011.
LibreCat | DOI | Download (ext.)
 

2012 | Book Chapter | LibreCat-ID: 57563
Biehler, Rolf, Reinhard Hochmuth, Juliane Klemm, Stephan Schreiber, and Martin Hänze. “Tutorenschulung als Teil der Lehrinnovation in der Studieneingangsphase „Mathematik im Lehramtsstudium “(LIMA-Projekt).” In Mathematik lehren in der Hochschule - Didaktische Innovationen für Vorkurse, Übungen und Vorlesungen, edited by M. Zimmermann, C. Bescherer, and C. Spannagel, 33–44. Hildesheim, Berlin: Franzbecker, 2012.
LibreCat | Download (ext.)
 

2012 | Book Chapter | LibreCat-ID: 57565
Biehler, Rolf, Reinhard Hochmuth, Juliane Klemm, Stephan Schreiber, and Martin Hänze. “Fachbezogene Qualifizierung von MathematiktutorInnen–Konzeption und erste Erfahrungen im LIMA-Projekt.” In Mathematik lehren in der Hochschule–Didaktische Innovationen für Vorkurse, Übungen und Vorlesungen, edited by M. Zimmermann, C. Bescherer, and C. Spannagel, 21–33. Hildesheim, Berlin: Franzbecker, 2012.
LibreCat | Download (ext.)
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed